# SDR SWAA2020071499416

- Difficulty date: June 22, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255; RBL 4 - LBL 14; WL 207.54.  REPAIRED FLIGHT DECK FLOOR AT BS 255; RBL 14; WL 207.54 WAS REPAIRED IAW EA 1-A53-33179 R1.
